# SDR CA111228001

- Difficulty date: December 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Condition: Sheared
- Location: Compressor
- Part time: 15,649 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) REPORT EIR 2011-145, O/H SHOP DISCOVERED THAT THE SPLINED END OF THE COMPRESSOR ROTOR STUB SHAFT HAD SHEARED OFF AND THE AGB COUPLING SHAFT WAS SEVERELY DISTORTED WHEN THE AGB WAS REMOVED FROM THE GAS GENERATOR SECTION.  THE AGB COUPLING SHAFT, THE STARTER GENERATOR GEARSHAFT AND THE HIGH SPEED ACCESSORY SPUR GEARSHAFT HAD MISSING MATERIAL ON SEVERAL OF THE GEAR TEETH,  THE LOW SPEED ACCESSORY SPUR GEARSHAFT, THE AGB SCAVENGE PUMP GEARSHAFT AND THE FUEL DRIVE GEARSHAFT HAD IMPACT DAMAGE RESULTING IN DISPLACED MATERIAL, THE OIL TANK CENTER TUBE HAD FRETTING DAMAGE THAT RESULTED IN DISTORTION ON THE INSIDE DIAMETER AND THE AGB HOUSING BEARING SUPPORT SLEEVE HAD A SIGNIFICANT AMOUNT OF FRETTING WEAR IN THE BEARING LOCATION DIAMETER.  THE INNER AND OUTER HSG FOR THE NR 1 BEARING HAD FRETTING DAMAGE ON THE DIAMETER ADJACENT TO THE BOLT FLANGE, THE NR 1 BEARING NOZZLE HAD FRETTING DAMAGE ON THE NOZZLE EXIT, THE 1ST STAGE COMPRESSOR ROTOR HAD CONTACTED WITH THE FIRST COMPRESSOR STATOR RESULTING IN RUBBING DAMAGE WITH RAISED MATERIAL ON THE EDGE OF ALL OF THE AIRFOILS AND THE REAR COMPRESSOR STATOR AIR SEAL HAD RUBBING DAMAGE.
